MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT ONE; BLOOD GLUCOSE METER
Model Number 9763
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Fever (1858); Pain (1994)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a2 and a4 as the customer's age and weight were not provided.The contour® next one meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
 
Event or Problem Description
An advocate called to report that the customer obtained a blood glucose reading of 300 mg/dl with the contour® next one meter.The customer took 5 units of insulin based on the meter's readings.The customer was experiencing symptoms such as body ache and fever.Since the customer was not feeling well even after taking insulin, she went to the hospital where a reading of 153 mg/dl was obtained with the hospital's meter.The customer was given fluids in the hospital.A few hours later, a laboratory testing was performed and a reading of 163 mg/dl was obtained.No further event details were provided.The customer disconnected the call.Therefore, a replacement device could not be offered and the device could not be requested back for evaluation.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
Despite the follow-up attempts, the customer did not return the device for evaluation.Therefore, a device history record was reviewed for the suspected contour® next one meter with serial # (b)(6), and no manufacturing anomalies were found.

Brand Name
CONTOUR® NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PT PHC INDONESIA (REGISTRATION NUMBER: 3009204541)
kawasan industri mm2100 blok o
cikarang barat bekasi
jawa barat, 17520
ID   17520
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21504834
Report Number1810909-2025-00034
Device Sequence Number14552961
Product Code NBW
UDI-Device Identifier00301939763012
UDI-Public(01)00301939763012(17)180831(10)DW04L116P
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number9763
Device Catalogue Number85012088
Device Lot NumberDW04L116P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer04/18/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale